# SDR FDEA201012034565

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53988524203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CROSSBEAM IN REAR FUSELAGE AT FR 85 AND STRINGER 13R HAS 1" INCH OF   CORROSION ON TOPSIDE.  R & R CROSSBEAM AT FR 85 AND STR 13R IAW SRM 51-40-21,   PAR.7.
